# SDR A6WA202104147739

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH OUTWARD DENTS WITHIN 1 INCH AT RIGHT HAND FS682.0+7.5 STR RIGHT 22,  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED DENTS AT RH FS 682.00+7.5 STR 22R+3 AND FOUND OUT OF LIMITS REF   CRJ200 SRM 53-00-31 REV 38. PERFORMED EXTERNAL NON-FLUSH PERMANENT REPAIR  REF CRJ 200 SRM 53-00-31 REPAIR #3, REV 38. THIS REPAIR DOES NOT REQUIRE ADDITIONAL TOLERANCE INSPECTIONS. THE CURRENT INSPECTION PROGRAM IS NOT AFFECTED BY THE INSTALLATION OF THIS REPAIR.
